MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ MANUAL RESUSCITATOR INFANT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN R; PULMONARY RESUSCITATOR, MANUAL, SINGLE-USE

VYAIRE MEDICAL AIRLIFE¿ MANUAL RESUSCITATOR INFANT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN R; PULMONARY RESUSCITATOR, MANUAL, SINGLE-USE
Model Number RESUS, INF W/MASK, 40" TBG,P/O, 6/CS
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/18/2022
Type of Reportable Event Death
Event or Problem Description
It was reported to vyaire medical that the pediatric patient arrived pulseless and not breathing.The patient was manually ventilated and it was noticed that it was hard to ventilate but also felt an air leak when compressing the 2k8010 - resus, inf w/mask, 40" tbg,p/o, 6/cs.They found the oxygen attachment stem near the elbow for the patient interface was cracked off.The customer held her thumb over the leak and requested another resuscitation bag.The replacement bag provided to her had the same problem.The third bag provided was intact and functioning correctly.Following this event, she found another resuscitation bag within the ed (emergency department) with a cracked oxygen stem.
 
Additional Manufacturer Narrative
"at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.On follow-up, it was confirmed that the patient was deceased.There was no relevant medical history noted in patient's chart.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".

Brand Name
AIRLIFE¿ MANUAL RESUSCITATOR INFANT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN R
Common Device Name
PULMONARY RESUSCITATOR, MANUAL, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada v?a de la producci?n
no. 85, parque undustrial
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key15671238
Report Number8030673-2022-00276
Device Sequence Number6372634
Product Code OFP
UDI-Device Identifier10190752114258
UDI-Public(01)10190752114258(10)0004067132
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRESUS, INF W/MASK, 40" TBG,P/O, 6/CS
Device Catalogue Number2K8010
Device Lot Number0004067132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age2 YR
Patient SexMale
Patient Weight14 KG